J. Meteor. Res.
  Home    About JMR    Author Guide    Editorial Board    Reviewer List    Subscribe    Volunteers    ACTA
J. Meteor. Res.  2019, Vol. 33 Issue (5): 826-836    DOI: 10.1007/s13351-019-9022-0
Current Issue | Archive | Adv Search |
Asymmetry of Atmospheric Responses to Two-Type El Niño and La Niña over Northwest Pacific
Mingcheng CHEN1, Tim LI1,2, and Xiaohui WANG1
1. Key Laboratory of Meteorological Disaster, Ministry of Education (KLME)/Joint International Research Laboratory of Climate and Environmental Change (ILCEC)/Collaborative Innovation Center on Forecast and Evaluation of Meteorological Disasters (CIC-FEMD), Nanjing University of Information Science & Technology, Nanjing 210044, China;
2. International Pacific Research Center and Department of Atmospheric Sciences, School of Ocean and Earth Science and Technology, University of Hawaii at Manoa, Honolulu, HI 96822, USA
Copyright © Journal of Meteorological Research
Tel:86-10-68407634, 86-10-58993104    Zip/Postal Code: 100081    E-mail: cmsams@cms1924.org
Supported by: Beijing Magtech
京ICP备09060741号